# SDR YENA2022070800660

- Difficulty date: July 6, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 02671
- Aircraft time: 62,874 hours, 22,406 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: None
- Part number: 2079102AB
- Part serial: 0554723
- Condition: Failed
- Location: 11hl
- Part time: 60,689 hours, 21,693 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#404, SJU-JFK. (AIRCRAFT PERFORMED AN AIR TURN BACK TO SJU) 'ON CLIMB OUT AIR STOPPED FLOWING FROM VENTS, CABIN CREW REPORTED HISSING SOUNDS THEN WE EXPERIENCED LARGE PRESSURE SPIKES AND THEN NO AIRFLOW FOLLOWED BY MORE HIGH PRESSURE FROM VENTS. PACKS TURNED OFF ENG 2 BLEED PRESSURE VARIABLE 30-40 PSI; REMOVED AND REPLACED #1 SYST. CABIN PRESSURE 11HL CONTROLLER IAW A320 AMM 21-31-34. OPS CHECK NORMAL PER 21-30-00. NO LEAKS NOTED.'
